# SDR CALA2013082990831

- Difficulty date: June 15, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N575UA
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 66,712 hours, 24,645 cycles
- Engine: Pwa PW2037
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUXILIARY POWER UNIT WILL NOT START.  PLACARDED AUXILIARY POWER UNIT INOPERATIVE IAW MEL.   AUXILIARY POWER UNIT HAS FUEL NO IGNITION. REPLACED BATTERY, VOLTAGE WAS AT 5V & CHARGER NOT CHARGING BATTERY VERY HOT.  REPLACED BOTH BATTERY & CHARGER AUXILIARY POWER UNIT HAD NORMAL STARTS & RAN WITH ELECTRIC & PNEUMATIC LOAD FOR 2 HOURS AT GATE.
